Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 69, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 28, 2017, 8:58 PM CDT for 9 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2017, 8:58 PM CDT (01:58 UTC)
- Expired
- Mar 28, 2017, 9:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Grady County, OK, Kingfisher County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 9:05 PM CDT | TSTM WND GST 95 | 5 Wnw El Reno, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 3:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.7
The text
As transmitted.
141
WUUS54 KOUN 290158
SVROUN
OKC011-015-017-027-051-073-083-087-109-290245-
/O.NEW.KOUN.SV.W.0069.170329T0158Z-170329T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
858 PM CDT TUE MAR 28 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Kingfisher County in central Oklahoma...
Northern Grady County in central Oklahoma...
Northeastern Caddo County in southwestern Oklahoma...
Western Oklahoma County in central Oklahoma...
Northwestern Cleveland County in central Oklahoma...
Southeastern Blaine County in northwestern Oklahoma...
Southwestern Logan County in central Oklahoma...
Canadian County in central Oklahoma...
Northwestern McClain County in central Oklahoma...
* Until 945 PM CDT
* At 858 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Geary to 4 miles southwest of El
Reno to 3 miles southwest of Pocasset, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Oklahoma City, western Edmond, Moore, Del City, El Reno, Guthrie,
Newcastle, Kingfisher, Yukon, Bethany, Mustang, Warr Acres, The
Village, Tuttle, Piedmont, Nichols Hills, Hinton, Hennessey, Union
City and Minco.
This includes the following highways...
Interstate 35 between mile markers 118 and 137.
Interstate 40 between mile markers 90 and 155.
Interstate 44 between mile markers 108 and 130.
Interstate 240 between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3599 9746 3536 9742 3511 9807 3534 9816
3554 9858 3617 9804 3617 9776
TIME...MOT...LOC 0158Z 220DEG 49KT 3564 9838 3550 9802 3517 9800
HAIL...0.88IN
WIND...70MPH
$$
MAHALE2 follow-up statements
653
WWUS54 KOUN 290214
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
914 PM CDT TUE MAR 28 2017
OKC015-290223-
/O.CAN.KOUN.SV.W.0069.000000T0000Z-170329T0245Z/
Caddo OK-
914 PM CDT TUE MAR 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CADDO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.**! Therefore, the warning has been cancelled.
LAT...LON 3599 9746 3536 9742 3519 9787 3551 9812
3566 9848 3568 9846 3617 9795 3617 9776
TIME...MOT...LOC 0213Z 225DEG 48KT 3577 9827 3567 9793 3554 9779 3524
9784
$$
OKC011-017-027-051-073-083-087-109-290245-
/O.CON.KOUN.SV.W.0069.000000T0000Z-170329T0245Z/
Kingfisher OK-Grady OK-Oklahoma OK-Cleveland OK-Blaine OK-Logan OK-
Canadian OK-McClain OK-
914 PM CDT TUE MAR 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR KINGFISHER...NORTHEASTERN GRADY...WESTERN OKLAHOMA...NORTHWESTERN
CLEVELAND...SOUTHEASTERN BLAINE...SOUTHWESTERN LOGAN...CANADIAN AND
NORTHWESTERN MCCLAIN COUNTIES...
At 913 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Greenfield to 4 miles southeast
of Okarche to 3 miles northwest of Yukon to 3 miles south of Tuttle,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oklahoma City, western Edmond, Moore, Del City, El Reno, Guthrie,
Newcastle, Kingfisher, Yukon, Bethany, Mustang, Warr Acres, The
Village, Tuttle, Piedmont, Nichols Hills, Hennessey, Union City,
Minco and Crescent.
This includes the following highways...
Interstate 35 between mile markers 118 and 137.
Interstate 40 between mile markers 113 and 155.
Interstate 44 between mile markers 108 and 130.
Interstate 240 between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3599 9746 3536 9742 3519 9787 3551 9812
3566 9848 3568 9846 3617 9795 3617 9776
TIME...MOT...LOC 0213Z 225DEG 48KT 3577 9827 3567 9793 3554 9779 3524
9784
HAIL...0.88IN
WIND...70MPH
$$
MAHALE188
WWUS54 KOUN 290235
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
935 PM CDT TUE MAR 28 2017
OKC011-290245-
/O.CAN.KOUN.SV.W.0069.000000T0000Z-170329T0245Z/
Blaine OK-
935 PM CDT TUE MAR 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAINE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3599 9746 3536 9742 3523 9775 3572 9788
3590 9821 3592 9821 3615 9797 3616 9796
3614 9771
TIME...MOT...LOC 0235Z 275DEG 48KT 3601 9798 3586 9765 3562 9753 3531
9765
$$
OKC017-027-051-073-083-087-109-290245-
/O.CON.KOUN.SV.W.0069.000000T0000Z-170329T0245Z/
Kingfisher OK-Grady OK-Oklahoma OK-Cleveland OK-Logan OK-Canadian OK-
McClain OK-
935 PM CDT TUE MAR 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR KINGFISHER...NORTHEASTERN GRADY...WESTERN OKLAHOMA...NORTHWESTERN
CLEVELAND...SOUTHWESTERN LOGAN...EASTERN CANADIAN AND NORTHWESTERN
MCCLAIN COUNTIES...
At 935 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Dover to 3 miles southwest of
Cimarron City to near Oklahoma City to 5 miles northwest of
Newcastle, moving east at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oklahoma City, western Edmond, Moore, Del City, Guthrie, Newcastle,
Kingfisher, Yukon, Bethany, Mustang, Warr Acres, The Village, Tuttle,
Piedmont, Nichols Hills, Hennessey, Crescent, Cashion, Valley Brook
and Dover.
This includes the following highways...
Interstate 35 between mile markers 118 and 137.
Interstate 40 between mile markers 133 and 155.
Interstate 44 between mile markers 108 and 130.
Interstate 240 between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3599 9746 3536 9742 3523 9775 3572 9788
3590 9821 3592 9821 3615 9797 3616 9796
3614 9771
TIME...MOT...LOC 0235Z 275DEG 48KT 3601 9798 3586 9765 3562 9753 3531
9765
HAIL...0.88IN
WIND...70MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 7:00 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 28, 7:00 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Norman OK 700 PM CDT Tue Mar 28 2017 .DISCUSSION... The severe thunderstorm potential with possible tornadoes is ramping up especially south of a developing surface boundary from near Sayre to a Stillwater line. Heavy rainfall and flash flooding potential is increasing as well across much of Oklahoma and north Texas. The main line storms of interest from south of Hollis, Oklahoma to near Knox City, Texas will continue to move northeast in the next several hours. As low level shear increases (0-1 km shear 30-40 kt), the line will contain mesovortices that may produce tornadoes, mainly quick and brief spinnups. Pockets of damaging winds up to 80 mph may occur with this line as well. Heavy rainfall rates of 1-3 inches per hour are likely with this line as it moves northeast, which may cause flash flooding. The Wichita Falls and Lawton areas will be affected in the 8-10 pm time frame. This line will likely continue northeast, but may weaken slightly, by time it reaches the I-35 corridor from Oklahoma City south to Ardmore in the 10 pm to midnight time frame, though still believe there will be some damaging wind, tornado, heavy rainfall, and flash flooding risk. Will also closely monitor for the development of isolated supercells east and ahead of this line in parts of western north Texas and central and southern Oklahoma in the next few hours. If they form, which is possible due to strong forcing and cooling mid level temperatures to weaken a cap, very large hail and tornadoes would be possible. Not sure this will occur. The showers and thunderstorms forming from north of Lawton north to Ponca City appear to be elevated and rather unorganized. This activity has a much lower chance to be severe in the next few hours as instability is weaker across northern Oklahoma compared to locations farther south. MBS && .AVIATION... Forecast confidence in the TAFs remains low. TSRA will affect most, if not, all sites in the next several hours, bringing variable gusty winds, brief IFR or lower conditions, and perhaps some hail. Confidence in hail occurrence remains too low to mention at any given site. Think most TSRA will end by 10 UTC, though some -SHRA may linger in some locations. Widespread IFR or lower conditions with BR may occur 06-18 UTC. Only mentioned these conditions mainly north of KLTS-KOKC where confidence of occurrence is higher compared to locations south. IFR conditions will likely linger after 18 UTC near KWWR and KGAG while other locations should improve to MVFR or VFR. MBS && .PREV DISCUSSION... /issued 201 PM CDT Tue Mar 28 2017/ DISCUSSION... Will keep this relatively short as things will start getting busy this afternoon. Expect marginal severe weather with the storms over northwestern Oklahoma this afternoon, but the main show is beginning to develop in west Texas and will move toward our southwestern zones. Much higher surface dewpoints are moving west-northwest through the Dallas-Fort Worth metroplex and toward our southwestern zones allow surface moisture to increase ahead of the arrival of the storms. Severe storms will be likely with storms tonight. Although with time this evening, the convection is expected to evolve toward a linear or QLCS configuration, airmass would definitely support some supercells this afternoon and early evening. Strong forcing associated with the approaching upper wave will create widespread storms tonight, so continue with categorical POPs and the chance of locally heavy rainfall. Precipitation chances continue tomorrow as the upper low slowly moves over the area. Expect cooler air and a break in storm chances Thursday/Friday before the next in a series of upper lows approaches. && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17
Hazardous weather outlook, Mar 28, 8:13 PM CDT, 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 813 PM CDT Tue Mar 28 2017 OKZ004>048-050>052-TXZ083>090-300115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 813 PM CDT Tue Mar 28 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This evening and overnight... .Thunderstorms... There is an Enhanced Risk of severe storms over western north Texas and portions of central and southern Oklahoma. Location... The Enhanced Risk covers locations near and southeast of Crowell and Vernon Texas, to Hobart, Hinton, and Guthrie. A Slight Risk covers locations north of the Enhanced Risk and south of Elk City, Enid and Ponca City. Timing... Severe storms are most likely through 2 AM. Impacts... Hail up to the size of golfballs and damaging wind gusts around 70 mph will be the main hazards. Brief tornadoes will also be possible in the Enhanced Risk area. Hail up to the size of baseballs will be possible across western north Texas into far southern Oklahoma as well. Discussion... Supercell thunderstorms continue to consolidate into lines of storms this evening. Bowing structures will pose primarily a damaging wind threat through 2 AM as they move east and northeast primarily across the Enhanced Risk area. .Heavy rain... Heavy rainfall will be likely across much of the area. The most likely area for the heaviest rainfall will be across western north Texas and areas near and south of I-44 in Oklahoma. Localized flash flooding will be possible. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations from this evening into the overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a Slight Risk of severe thunderstorms Wednesday, mainly east of I-35 during the afternoon hours. Thunderstorm chances will then continue each day through Monday. Severe thunderstorm chances will return Saturday. .Heavy rainfall... Heavy rainfall will be possible Wednesday across southeast Oklahoma. Flooding will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 28, 8:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 2 SSW SEYMOUR 33.57N 99.27W
03/28/2017 E2.50 INCH BAYLOR TX TRAINED SPOTTER
&&
JPIKELocal storm report, Mar 28, 8:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 2 NE FORT COBB RESERVOI 35.21N 98.45W
03/28/2017 M64 MPH CADDO OK AMATEUR RADIO
.
&&
NWS NORMAN OK
IRIS SYSTEMLocal storm report, Mar 28, 8:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 1 W ELECTRA 34.03N 98.94W
03/28/2017 U1.75 INCH WICHITA TX TRAINED SPOTTER
.
&&
NWS NORMAN OK
IRIS SYSTEMLocal storm report, Mar 28, 8:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL ELECTRA 34.03N 98.92W
03/28/2017 U1.25 INCH WICHITA TX TRAINED SPOTTER
.
&&
NWS NORMAN OK
IRIS SYSTEMLocal storm report, Mar 28, 8:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 3 W ELECTRA 34.03N 98.96W
03/28/2017 U1.25 INCH WILBARGER TX FIRE DEPT/RESCUE
.
&&
NWS NORMAN OK
IRIS SYSTEMLocal storm report, Mar 28, 8:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT TUE MAR 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG CARNEGIE 35.11N 98.60W
03/28/2017 CADDO OK FIRE DEPT/RESCUE
REPORTS OF MANY POWER LINES DOWNED IN TOWN.
RELAYED BY EM.
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:17 PM CDT | Areal Flood Advisory | OUN | Jackson, Tillman | 3 hr |
| Mar 28, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Tillman and 1 more | 39 min |
| Mar 28, 7:34 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 28, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 51 min |
| Mar 28, 7:44 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kiowa, Washita | 4 hr |
| Mar 28, 8:13 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Washita | 32 min |
| Mar 28, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Grady and 3 more | 41 min |
| Mar 28, 8:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 2 hr |
| Mar 28, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 47 min |
| Mar 28, 9:13 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton | 3 hr |
| Mar 28, 9:22 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher | 113 min |
| Mar 28, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 49 min |
| Mar 28, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| Mar 28, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 52 min |
| Mar 28, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Noble, Oklahoma, Payne | 49 min |
| Mar 28, 9:45 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 2 hr |
| Mar 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| Mar 28, 10:07 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 113 min |
| Mar 28, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Mar 28, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 46 min |
| Mar 28, 10:15 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, McClain | 2 hr |
| Mar 28, 10:29 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 28, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Mar 28, 10:54 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Oklahoma, Payne | 51 min |
| Mar 28, 11:00 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| Mar 28, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 48 min |
| Mar 28, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 47 min |
| Mar 28, 11:44 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| Mar 28, 11:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain | 31 min |
| Mar 29, 12:00 AM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 12:00 AM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Mar 29, 12:18 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady, Stephens | 117 min |
| Mar 29, 12:35 AM CDT | Special Weather Statement | OUN | Lincoln | 25 min |
| Mar 29, 12:38 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman | 112 min |
| Mar 29, 1:00 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 30 min |
| Mar 29, 1:27 AM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| Mar 29, 1:56 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love | 34 min |
| Mar 29, 2:07 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Stephens and 1 more | 6 hr |
| Mar 29, 2:13 AM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Mar 29, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 24 min |
| Mar 29, 2:57 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Mar 29, 3:08 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 52 min |
| Mar 29, 3:27 AM CDT | Areal Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 3:46 AM CDT | Special Weather Statement | OUN | Bryan, Johnston | 44 min |
| Mar 29, 3:56 AM CDT | Areal Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 29, 4:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 51 min |
| Mar 29, 9:29 AM CDT | River Flood Warning | OUN | Cotton | 3 days |
| Mar 29, 9:55 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Mar 29, 10:03 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 6 hr |
| Mar 29, 2:41 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.